# SDR REXA96065

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107PX
- Make and model: Saab SF340A
- Aircraft serial: 340A010
- System (JASC): 2612 · Fire Detection
- Part: Fire Detectors
- Part number: 1734362450
- Condition: Contaminated
- Location: Rt Engine
- Component: Fenwal
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

RECEIVED TAILPIPE HOT LIGHT IN-FLIGHT ON RT ENGINE.  CLEANED AND APPLIED RTV TO TAILPIPE FIRE SENSORS.  GROUND RUN.  OPS CHECK NORMAL.  (X)
